Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Commentary


Author: Susan Friedlander
Journal: Bull. Amer. Math. Soc. 44 (2007), 513-514
DOI: https://doi.org/10.1090/S0273-0979-07-01185-8
Published electronically: July 11, 2007
MathSciNet review: 2338362
Full-text PDF Free Access


Additional Information

Susan Friedlander
Affiliation: Department of Mathematics, University of Southern California, Los Angeles, California 90089-1113
Email: susan@math.uic.edu

DOI: https://doi.org/10.1090/S0273-0979-07-01185-8
Published electronically: July 11, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.